MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 500; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI BPM SYSTEM 500

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 500; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI BPM SYSTEM 500
Model Number 500AHCT
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The srt replaced the arterial bpm.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
The service repair technician (srt) reported that during routine testing of the device at the service center, the arterial blood parameter monitor (bpm) failed the high potential (hi-pot) test.There was no patient involvement.
 
Additional Manufacturer Narrative
Corrected block: e1 the reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 500
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI BPM SYSTEM 500
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key8728169
Report Number1828100-2019-00333
Device Sequence Number2004315
Product Code DRY
UDI-Device Identifier00886799001622
UDI-Public(01)00886799001622(11)171011
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500AHCT
Device Catalogue Number500AHCT
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1